Autoregressive coefficient estimation in nonparametric analysis
Article first published online: 24 JAN 2011
© 2011 Blackwell Publishing Ltd
Journal of Time Series Analysis
Volume 32, Issue 6, pages 587–597, November 2011
How to Cite
Shao, Q. and Yang, L. J. (2011), Autoregressive coefficient estimation in nonparametric analysis. Journal of Time Series Analysis, 32: 587–597. doi: 10.1111/j.1467-9892.2010.00708.x
Corrections have been added after publication 24 Jan 2011.
- Issue published online: 9 OCT 2011
- Article first published online: 24 JAN 2011
- First version received November 2010 Published online in Wiley Online Library: 24 January 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!